# SDR 2022FA0000576

- Difficulty date: August 10, 2021
- Submitted: October 6, 2022
- Operation: General aviation
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Screw
- Part number: SA536379
- Condition: Failed
- Location: Mlg Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NEW SUPERIOR AIR PARTS SCREW. PIN SA536379 IN PACKAGE STRETCHED BEFORE OVER REACHING INSTALLATION TORQUE. THE BOLLS WOULD NOT TAKE THE REQUIRED TORQUE BEFORE FAILURE. A SECOND PACKAGE WAS TRIED WITH THE SAME RESULT. LT APPEARS THAT THESE BOLTS DO NOT MEET THE REQUIRED STRENGTH. WE TRIED SA536379 BOLTS FROM A DIFFERENT BATCH/LOT AND HAD NO ISSUES. I SUSPECT THAT THIS BATCH OR BOLTS MISSED A HEAT TREATMENT STEP END SHOULD BE REMOVED FROM INVENTORY. SINCE THE BOLTS FAILED WELL BEFORE FINAL TORQUE THERE SHOULD NOT BE ANY IN SERVICE.
